# SDR 00FDEA00514

- Difficulty date: August 2, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652032616
- Condition: Misdrilled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSP NRC 0901 (INT 194) FINAL BAY OFF FOUND DOUBLE DRILLED HOLE AT BS 360, LBL 23, WL 208.  *S/D*  DAMAGE OUT OF LIMITS IAW FEDEX SRM 53-10-1 AND REPAIRED PER IAW FEDEX SRM 57-10-8 FIG 8.
